# SDR 98ZZZX4734

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B
- Aircraft serial: 2872
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 12444412
- Condition: Sticking
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC GAUGE STICKS, DOES NOT GIVE ACCURATE POWER CHECK.  REMOVED AND REPLACED.
